Record number :
1547024
Title of article :
Delsarte clique graphs
Author/Authors :
Bang، نويسنده , , S. and Hiraki، نويسنده , , A. and Koolen، نويسنده , , J.H.، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 2007
Pages :
16
From page :
501
To page :
516
Abstract :
In this paper, we consider the class of Delsarte clique graphs, i.e. the class of distance-regular graphs with the property that each edge lies in a constant number of Delsarte cliques. There are many examples of Delsarte clique graphs such as the Hamming graphs, the Johnson graphs and the Grassmann graphs. in result is that, under mild conditions, for given s ≥ 2 there are finitely many Delsarte clique graphs which contain Delsarte cliques with size s + 1 . Further we classify the Delsarte clique graphs with small s .
Journal title :
European Journal of Combinatorics
Serial Year :
2007
Link To Document :
بازگشت